Discrete boundary conditions for problems with interface

Xiaonan WU*, Houde Han

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

A discrete boundary condition on an artificial boundary is obtained for some second-order elliptic boundary value problems with interface. The problem is reduced to a problem without singularities, and the standard finite element method is used to solve this problem. Some numerical examples are given.

Original languageEnglish
Pages (from-to)4987-4998
Number of pages12
JournalComputer Methods in Applied Mechanics and Engineering
Volume190
Issue number37-38
DOIs
Publication statusPublished - 22 Jun 2001

Scopus Subject Areas

  • Computational Mechanics
  • Mechanics of Materials
  • Mechanical Engineering
  • Physics and Astronomy(all)
  • Computer Science Applications

User-Defined Keywords

  • Discrete boundary condition
  • Finite element method
  • Interface

Fingerprint

Dive into the research topics of 'Discrete boundary conditions for problems with interface'. Together they form a unique fingerprint.

Cite this